# SDR DALA13060876301

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 100,306 hours, 13,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2598 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE AFT OUTER ANGLE OF BULKHEAD BS 2598 BETWEEN S9-11R.  REPAIRED IAW ERA 518823-14AD REV ORIGINAL.
